# SDR 00FDEA00698

- Difficulty date: October 3, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N222FE
- Make and model: Boeing 727233
- Aircraft serial: 20933
- System (JASC): 2610 · Detection System
- Part: Controller
- Part number: 1014A
- Part serial: 167
- Condition: Contaminated
- Location: Detection Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON T/O BOTH FIRE WARN BELL CUTOUT LIGHT ON GLARESHIELD CAME ON DIM.  FOUND WATER LEAKING DOWN BEHIND FIRE WARN DETECTOR ONTO WIRING TERMINALS.  NO WATER ON ANY BLACK BOXES.  REMOVED AND REPLACED APU FIRE AND OVERHEAT DETECTOR PWR UNIT PER MM 26-15-0.  CLEANED AND DRIED PLUG PER GENERAL MAINTENANCE PRACTICES.
